MathSciNet Relay Station
MathSciNet bibliographic data
MR2534992 (2010k:14078) 14J50 (14M22 32H50)
Zhang, De-Qi Dynamics of automorphisms on projective complex manifolds. J. Differential Geom. 82 (2009), no. 3, 691–722.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement